The shocking car accident which led to the death of popular Korean actor Kim Joo Hyuk has shocked both Korean citizens and international fans. However, after police investigated the scene and doctors completed an autopsy, they are ultimately assuming that prescription drugs may have been the cause of the lethal accident. On October 30th, celebrity actor Kim Joo Hyuk died while driving just minutes away from his home. While speculations occurred that he died of a heart attack, it as shown that he almost died at the scene at Samseong-dong due to a severe head injury, but he officially passed away around 6:30 pm at Konkuk Medical Hospital Monday evening. The car was shown to have flipped down the stairs of an apartment complex after crashing into the outside walls. Fans were shocked to hear such tragic news and even more surprised to notice that his home is located in Cheongdam-dong, just a few minutes away from the scene of the accident. Although this news is already shocking enough, fans were even more surprised to discover that police believe Kim Joo Hyuk died due to drug use! According to various media outlet reports, ” An insider told DongA Ilbo that the actor had been taking medication once every day, and possessed a month’s worth. It was prescribed by a dermatologist, and it is used for skin conditions. However, side effects to the medicine include drowsiness, headaches, and fatigue. In severe cases, it can cause convulsions, dyskinesia, loss of directional sense, and severe shock.” However, suspicion arose after his label denied him taking any medication daily but it was reported that Kim Joo Hyuk had called the hospital and doctor that prescribed the medication just two hours before the incident.After hearing the reports, even Kim Joo Hyuk’s family investigated the matter by contacting his doctor. The doctor admitted that he was scheduled to visit the day of the incident and his skin was cared for but nothing more. Police are currently investigating the situation and the final autopsy reports will be released in one week.